# SDR UALA2012122807446

- Difficulty date: December 28, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,270 hours, 22,990 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 109
- Condition: Failed
- Location: Fcc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCC FAIL AFTER SOL REPLACEMENT.  WENT BACK WRUNG OUT SERVO FROM FCC.  ALL RES CHECKED GOOD SOL CHECKED GOOD NOW.  FAILED C F CC ON TEST 7.  REPLACED CTR FCC COMPUTER PER MM.  RECHECKED PASSES TEST 7 NOW.
